Alert archive / Connecticut / River Flood Warnings in 2011

River Flood Warning 24, NWS Albany, NY

March 10, 2011Greater Bridgeport Planning Region, Northwest Hills Planning Region, Connecticut

NWS Albany, NY issued this river flood warning at Mar 10, 2011, 10:09 PM EST for Greater Bridgeport Planning Region, Northwest Hills Planning Region, Connecticut. It took effect at Mar 11, 2011, 5:51 AM EST. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Mar 10, 2011, 10:09 PM EST (03:09 UTC)
In effect from
Mar 11, 2011, 5:51 AM EST
Expired
Mar 12, 2011, 2:06 PM EST
In force
32 hr
Issued by
NWS Albany, NY
Flood severity
Moderate

Counties Greater Bridgeport Planning Region, CT, Northwest Hills Planning Region, CT

The radar

The Brookhaven radar (KOKX), 81 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Still River at Brookfield (BKFC3).

Action stage
10 ft
Minor stage
12 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01201487, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

068 
WGUS41 KALY 110309
FLWALY
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE ALBANY NY 
1009 PM EST THU MAR 10 2011

CTC001-005-111509-
/O.NEW.KALY.FL.W.0024.110311T1051Z-000000T0000Z/
/BKFC3.2.ER.110311T1051Z.110311T2300Z.000000T0000Z.UU/
1009 PM EST THU MAR 10 2011

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE STILL RIVER AT BROOKFIELD.
* FROM LATE TONIGHT UNTIL FURTHER NOTICE.
* AT  9 PM THURSDAY THE STAGE WAS...10.2 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY  5 AM
  FRIDAY AND CONTINUE TO RISE TO NEAR 15.8 FEET BY  6 PM FRIDAY.
* IMPACT...AT 16.0 FEET...WATER GET INTO SOME BUILDINGS NEAR THE 
  RIVER. MANY ROADS CLOSED AND PARKING LOTS FLOODED.  

&& 
 
                  FLD   OBSERVED              FORECAST
                                       1 AM  7 AM  1 PM  7 PM  1 AM
LOCATION         STG   STG  DAY TIME   FRI   FRI   FRI   FRI   SAT

STILL RIVER
  BROOKFIELD    12.0   10.2 THU 10 PM  10.7  12.6  15.2  15.7  14.9

$$
4 follow-up statements
109 
WGUS81 KALY 111446
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
946 AM EST FRI MAR 11 2011

CTC001-005-120246-
/O.EXT.KALY.FL.W.0024.000000T0000Z-110312T1951Z/
/BKFC3.1.ER.110311T1112Z.110311T1900Z.110312T1351Z.UU/
946 AM EST FRI MAR 11 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY AFTERNOON... 
 
THE FLOOD WARNING CONTINUES FOR
  THE STILL RIVER AT BROOKFIELD.
* UNTIL SATURDAY AFTERNOON. 
* AT 8 AM FRIDAY THE STAGE WAS 12.8 FEET. 
* FLOOD STAGE IS 12 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 13.5 FEET BY 2 PM
  FRIDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 8 AM
  SATURDAY.
* IMPACT...AT 14 FEET...THE RIVER BEGINS TO FLOOD ROADS AND PARKING 
  LOTS.

&& 
 
                  FLD   OBSERVED              FORECAST
                                      1 PM  7 PM  1 AM  7 AM  1 PM
LOCATION        STG   STG  DAY  TIME   FRI   FRI   SAT   SAT   SAT

STILL RIVER
  BROOKFIELD    12.0   12.8 FRI 09 AM  13.4  13.2  12.5  12.1  11.8

$$
393 
WGUS41 KALY 112342
FLWALY
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE ALBANY NY 
642 PM EST FRI MAR 11 2011

CTC001-005-121142-
/O.EXT.KALY.FL.W.0024.000000T0000Z-110313T0313Z/
/BKFC3.2.ER.110311T1112Z.110311T2245Z.110312T2113Z.UU/
642 PM EST FRI MAR 11 2011

...OBSERVED FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... 
 
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... 
 
THE FLOOD WARNING CONTINUES FOR 
  THE STILL RIVER AT BROOKFIELD
* UNTIL SATURDAY EVENING.
* AT  5 PM FRIDAY THE STAGE WAS...14.1 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD
  STAGE AFTER  4 PM SATURDAY.
* IMPACT...AT 14.0 FEET...THE RIVER BEGINS TO FLOOD ROADS AND PARKING 
  LOTS.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       7 PM  1 AM  7 AM  1 PM  
LOCATION         STG   STG  DAY TIME   FRI   SAT   SAT   SAT   

STILL RIVER
  BROOKFIELD    12.0   14.1 FRI 06 PM  14.1  13.4  12.8  12.3      

$$
635 
WGUS81 KALY 120722
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
222 AM EST SAT MAR 12 2011

CTC005-121922-
/O.CON.KALY.FL.W.0008.000000T0000Z-000000T0000Z/
/GAYC3.2.ER.110307T0211Z.110307T1245Z.000000T0000Z.NO/
222 AM EST SAT MAR 12 2011

THE FLOOD WARNING CONTINUES FOR
  THE HOUSATONIC RIVER AT GAYLORDSVILLE.
* UNTIL FURTHER NOTICE. 
* AT 2 AM SATURDAY THE STAGE WAS 11.7 FEET. 
* FLOOD STAGE IS 8 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 10.9 FEET BY 7 AM SUNDAY.
* IMPACT...AT 12 FEET...WATER REACHES THE GENERATOR FLOOR AT THE BULLS 
  BRIDGE HYDRO PLANT.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       7 AM  1 PM  7 PM  1 AM  7 AM
LOCATION         STG   STG  DAY TIME   SAT   SAT   SAT   SUN   SUN

HOUSATONIC RIVER
  GAYLORDSVILL  8.0   11.7 SAT 02 AM  11.5  11.4  11.2  11.0  10.9

$$

CTC001-009-121922-
/O.CON.KALY.FL.W.0009.000000T0000Z-000000T0000Z/
/STVC3.3.ER.110306T2157Z.110307T1415Z.000000T0000Z.NO/
222 AM EST SAT MAR 12 2011

THE FLOOD WARNING CONTINUES FOR
  THE HOUSATONIC RIVER AT STEVENSON DAM.
* UNTIL FURTHER NOTICE. 
* AT 2 AM SATURDAY THE STAGE WAS 14.9 FEET. 
* FLOOD STAGE IS 11 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 15.2 FEET BY 7 AM
  SATURDAY...THEN BEGIN FALLING.
* IMPACT...AT 15 FEET...NUMEROUS HOMES IN THE MAPLES AREA OF SHELTON
  ARE AFFECTED.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       7 AM  1 PM  7 PM  1 AM  7 AM
LOCATION         STG   STG  DAY TIME   SAT   SAT   SAT   SUN   SUN

HOUSATONIC RIVER
  STEVENSON DA  11.0   14.9 SAT 02 AM  15.2  14.7  14.2  13.9  13.7

$$

CTC001-005-121922-
/O.EXT.KALY.FL.W.0024.000000T0000Z-110313T0426Z/
/BKFC3.2.ER.110311T1112Z.110311T2245Z.110312T2226Z.UU/
222 AM EST SAT MAR 12 2011

THE FLOOD WARNING CONTINUES FOR
  THE STILL RIVER AT BROOKFIELD.
* UNTIL THIS EVENING. 
* AT 1 AM SATURDAY THE STAGE WAS 13.4 FEET. 
* FLOOD STAGE IS 12 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE 
  AFTER 5 PM SATURDAY.
* IMPACT...AT 14 FEET...THE RIVER BEGINS TO FLOOD ROADS AND PARKING 
  LOTS.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       7 AM  1 PM  7 PM  1 AM  7 AM
LOCATION         STG   STG  DAY TIME   SAT   SAT   SAT   SUN   SUN

STILL RIVER
  BROOKFIELD    12.0   13.4 SAT 02 AM  12.9  12.4  11.9  11.5  11.2

$$
555 
WGUS81 KALY 121906
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
206 PM EST SAT MAR 12 2011

CTC001-005-121936-
/O.CAN.KALY.FL.W.0024.000000T0000Z-110313T0426Z/
/BKFC3.2.ER.110311T1112Z.110311T2245Z.110312T1752Z.UU/
206 PM EST SAT MAR 12 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE STILL RIVER AT BROOKFIELD.
* AT 1 PM SATURDAY THE STAGE WAS 11.9 FEET...AND FALLING. 
* FLOOD STAGE IS 12 FEET. 
* IMPACT...AT 12 FEET...WATER FLOODS LOWLANDS ALONG THE STILL RIVER.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       7 PM  1 AM  7 AM  1 PM  7 PM
LOCATION         STG   STG  DAY TIME   SAT   SUN   SUN   SUN   SUN

STILL RIVER
  BROOKFIELD    12.0   11.9 SAT 02 PM  11.5  11.2  10.9  10.6      

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Mar 10, 7:12 PM EST, 2 hours 57 minutes earlier.

Area forecast discussion, Mar 10, 7:12 PM EST, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
712 PM EST THU MAR 10 2011

.SYNOPSIS...
A SLOW MOVING LOW PRESSURE SYSTEM AND ITS ASSOCIATED FRONTAL
BOUNDARIES WILL RESULT IN A PROLONGED PERIOD OF RAIN TONIGHT AND
FRIDAY WHICH MAY BE HEAVY AT TIMES. COOLER AIR WILL MOVE IN
STARTING LATE FRIDAY AFTERNOON WHICH WILL GRADUALLY CHANGE THE
RAIN TO SNOW AS IT TAPERS OFF. UNSETTLED WEATHER IS EXPECTED TO
CONTINUE INTO THE FIRST PART OF THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
AS OF 7 PM EST...HAVE UPDATED MOST HOURLY GRID FIELDS AS WELL AS
CHANGED THE WX GRIDS OVERNIGHT AS THE HIGHER RETURNS ON THE RADAR
MOSAIC ACRS THE HIGHER TERRAIN AND NRN AREAS THIS EVENING IS
MAINLY SLEET. TEMPS WILL BE SLOW TO RISE OVERNIGHT AND WILL LIKELY
REMAIN NEARLY STEADY OVERNIGHT ACRS NRN AREAS. LULL IN PCPN EARLY
THIS EVENING ACRS ERN HLF OF FA WL BE SHORT LIVED AS HEAVIER RAIN
ALREADY MOVING INTO SRN THIRD OF FA. WINDS WILL CONTINUE TO BE STRONG
ACROSS THE HIGHER TERRAIN AS PRESSURE GRAD CONTS TO TIGHTEN EARLY
THIS EVENING BTWN HIGH PRESSURE EAST OF CANADIAN MARITIMES AND LOW
PRESSURE CENTERED OVER NRN VA. WIND ADVISORY ALREADY IN EFFECT FOR
THESE AREAS. REMAINDER OF FORECAST WAS LEFT IN TACT OTHER THAN
ADJUSTING HOURLY FIELDS TO MATCH CURRENT TRENDS.

AS OF 4 PM EST...NOT MUCH CHANGE IN THE FORECAST THROUGH FRIDAY
MORNING ASIDE FROM PUTTING UP A WIND ADVISORY FOR OUR MORE EXPOSED
AREAS FOR TONIGHT INCLUDING THE BERKSHIRES...SOUTHERN
VERMONT...THE HIGHER AREAS OF THE CATSKILLS...AND THE WESTERN
ADIRONDACKS. THE REST OF THE FORECAST AREA WHICH IS MORE SHELTERED
FROM EAST SOUTHEASTERLY WINDS IS NOT EXPECTED TO REACH ADVISORY
CRITERIA. TEMPERATURES ARE STILL RISING FROM THIS MORNING AND ARE
EXPECTED TO CONTINUE TO RISE MUCH OF THE EVENING AND NIGHT WITH
HIGHS FROM THE MID 40S NORTH TO THE LOW 50S SOUTH. HAVE USED THE
NAM-12 WINDS AS A START WITH ADJUSTMENTS MOSTLY FOR TERRAIN FOR
THE EVENING AND OVERNIGHT PERIOD. THE WIND ADVISORY WILL RUN FROM
6PM TO 6AM.

TEMPERATURES ACROSS THE REGION HAVE RISEN ABOVE THE FREEZING MARK
AND NO SNOW OR SLEET IS FORECAST FOR THIS PERIOD.

AS FOR POPS...HAVE CONTINUED THE CATEGORICAL POPS THROUGH THIS
ENTIRE PERIOD.  PRECIP AMOUNTS RANGE FROM LESS THAN AN INCH NORTH
TO NEARLY TWO INCHES IN THE LOWER HUDSON VALLEY.

THE GFS...NAM...ECMWF...AND GEM ARE ALL IN FAIRLY GOOD AGREEMENT
ON MOVING THE SURFACE LOW FROM CENTRAL PENNSYLVANIA THIS EVENING
NORTH INTO CANADA OVER WESTERN LAKE ONTARIO BY FRIDAY MORNING.
SEE THE HYDRO DISCUSSION FOR EFFECTS ON THE RIVERS.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
THE 500 HPA LOW CLOSES OFF NEAR THE OHIO/PA BORDER DURING THE
NIGHT TONIGHT...THEN SLOWLY SHIFTS EAST WITH THE PROGRESSION OF
THE TROF TO THE VICINITY OF LAKE CHAMPLAIN BETWEEN NEW YORK AND
VERMONT. THERE ARE MINOR DIFFERENCES BETWEEN THE MODELS. MEANWHILE
THE SURFACE LOW WILL SLOWLY DRIFT NORTH INTO CENTRAL QUEBEC BY
SATURDAY MORNING. A SECOND SURFACE LOW WILL MOVE FROM THE NORTHERN
PLAINS INTO THE WESTERN GREAT LAKES REGION IN THE MEAN TIME. AS
THE PRIMARY SURFACE LOW SHIFTS NORTH THE RAIN WILL TAPER OFF FROM
SOUTHWEST TO NORTHEAST WITH POPS DIMINISHING TO CHANCE OVER MOST
OF THE REGION BY MID AFTERNOON AND OVER ALL BUT THE NORTHERN
FRINGES BY EVENING. COOLER AIR WILL WORK ITS WAY INTO THE REGION
AS THE UPPER TROF MOVES ACROSS THE REGION RESULTING IN THE RAIN
MIXING WITH AND CHANGING TO SNOW OVER MOST OF THE REGION BY DAYBREAK
SATURDAY.  REGARDING PRECIP AMOUNTS...LOOKING FOR ONE TENTH TO A
LITTLE OVER ONE INCH WITH THE HIGHER AMOUNTS OVER THE HIGHER TERRAIN
EAST OF THE HUDSON VALLEY...WITH UP TO AN INCH OF SNOW OVER THE
REGION...MOSTLY NORTH OF THE MOHAWK VALLEY.

HIGHS ON FRIDAY WILL RANGE FROM THE LOW AND MID 40S NORTH TO THE
LOWER 50S SOUTH...ABOUT 10 DEGREES ABOVE NORMAL. LOWS FRIDAY NIGHT
WILL RANGE FROM THE MID 20S TO THE LOW 30S...ALSO ALMOST 10 DEGREES
ABOVE NORMAL.

FLOOD WATCH ISSUED EARLIER TODAY THROUGH 6PM FRIDAY. MORE DETAILS ON
THIS IN THE HYDRO DISCUSSION.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
THE EXTENDED FCST SHOWS MUCH CONSISTENCY BETWEEN MODEL CYCLES AND
GUIDANCE. SATURDAY BEGINS WITH A SHORT-WAVE TROUGH ROTATING AROUND
THE LONGWAVE TROUGH OVER SERN CANADA AND THE NE...PRODUCING SCT RAIN
AND SNOW SHOWERS SAT THROUGH LATE SUN. COLDER AIR WILL FILTER IN
SUNDAY WITH H850 TEMPS FALLING TO -6C TO -12C ACROSS THE FCST AREA
SUNDAY NIGHT INTO MONDAY.

SFC HIGH PRESSURE FROM CANADA WILL BUILD IN OVER THE NE US MONDAY
THROUGH TUESDAY NIGHT. THIS WILL PROVIDE DRY CONDITIONS AND SFC
TEMPS ABOUT 5-10 DEGREES BELOW NORMAL ON MON. TEMPS WILL REBOUND
BACK CLOSER TO NORMAL MAX TEMPS ON TUE...AS THE HIGH BEGINS TO SHIFT
OFFSHORE LATE IN THE DAY...WITH SOUTHERLY WINDS.

WEDNESDAY...THE MID LEVEL RIDGING OVER THE NORTHEAST SHIFTS INTO THE
ATLANTIC...AS THE NEXT WAVE OF LOW PRESSURE MOVES ACROSS THE EASTERN
GREAT LAKES REGION.  THE GFS AND ECMWF DIVERGE ON SOLUTIONS AT THIS
POINT...WITH ECMWF CREATING A STRONGER SOUTHERLY SYSTEM AND GFS
KEEPING A ZONAL FLOW WITH ENERGY REMAINING NORTH.

THE GFS MOVES THE AFOREMENTIONED GREAT LAKES LOW QUICKLY ACROSS THE
FA ON WEDNESDAY...WITH ANOTHER LOW APPROACHING THE FA FOR THURSDAY.
ECMWF KEEPS MAJORITY OF THE PRECIP TO OUR SOUTH...BUT NE WILL STILL
HAVE SOME SHOWERS.

OVERALL...TEMPS LOOKS NEAR NORMAL IN THE LONG TERM WITH PCPN BELOW
NORMAL WITH NO MAJOR WX SYSTEMS EXPECTED AT THIS TIME.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
COMPLEX SYSTEM APPROACHING FROM THE EASTERN GREAT LAKES/NE PA
WILL BRING MODERATE TO HEAVY PRECIP TONIGHT.

MVFR/VFR CONDITIONS WILL DETERIORATE TO IFR AROUND MIDNIGHT. KGFL
EXPECTED TO FURTHER DETERIORATE TO LIFR AROUND 08Z. MID MORNING
FRIDAY...CONDITIONS WILL IMPROVE AS RAIN CONTINUES...BUT NOT AS
HEAVY. FRIDAY AFTERNOON...STEADY PRECIP WILL TURN TO MORE SHOWERY
ACTIVITY WITH INCREASING VSBYS TO VFR...BUT MVFR CIGS WILL BE
SLOW TO LIFT.

WINDS WILL CONTINUE TO BE GUSTY AT KALB AND KPOU THROUGH AT LEAST
MIDNIGHT. AFTER MIDNIGHT...WINDS WILL STILL BE 5-10KTS...BUT
GUSTS EXPECTED TO SUBSIDE IN THE VALLEYS. STRONG WIND GUSTS WILL
CONTINUE OVER THE HIGHER TERRAIN.

OUTLOOK...
SAT-SUN...VFR/MVFR. CHC OF -SHRA/-SHSN.
MON-TUE...VFR...NO SIG WX.

&&

.HYDROLOGY...
A FLOOD WATCH HAS BEEN ISSUED FOR THE ENTIRE FORECAST AREA THROUGH
FRIDAY AFTERNOON BECAUSE ADDITIONAL RAIN IS FORECAST FOR THE REGION
WHICH COULD CAUSE AREA RIVERS TO GO ABOVE FLOOD STAGE AGAIN...OR FOR
EXISTING FLOODING TO WORSEN.

FLOOD WARNINGS CONTINUE FOR THE HOUSATONIC RIVER FROM FALLS VILLAGE
DOWNSTREAM TO STEVENSON. THE RIVER WILL CONTINUE TO RECEDE THIS
AFTERNOON AND EVENING...BUT WILL THEN RISE AGAIN TONIGHT FROM THE
EFFECT OF THE ADDITIONAL RAIN.

A FLOOD WARNING ALSO CONTINUES AT NORTH CREEK ON THE HUDSON DUE
TO A SIGNIFICANT ICE JAM. LITTLE CHANGE IN THE WATER LEVEL IS
EXPECTED THIS AFTERNOON AND EVENING. AS THE FLOW IN THE RIVER
INCREASES THIS JAM MAY BREAK UP.

ICE JAMS WERE ALSO NEAR HOPE ON THE SACANDAGA RIVER AND ON THE
MOHAWK IN SCHENECTADY.

PLEASE REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS.

ANOTHER SLOW MOVING STORM SYSTEM WILL BRING HEAVY PRECIPITATION TO
THE REGION THROUGH MUCH OF FRIDAY. MIXED PRECIPITATION THIS MORNING
HAS MOSTLY CHANGED TO RAIN OVER THE FORECAST AREA. RAIN WILL CONTINUE
THROUGH FRIDAY...POSSIBLY HEAVY AT TIMES. PRELIMINARY MODELING SUGGESTS
THAT MINOR TO MODERATE FLOODING COULD BE WIDESPREAD...WITH MAJOR FLOODING
EVEN POSSIBLE IN SOME LOCATIONS SUCH AS ALONG PARTS OF THE HOUSATONIC
RIVER WHICH IS STILL ABOVE FLOOD FROM THE HEAVY RAINFALL EARLIER THIS
WEEK.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR CTZ001-013.
NY...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR NYZ032-033-038>043-
     047>054-058>061-063>066-082>084.
     WIND ADVISORY UNTIL 6 AM EST FRIDAY FOR NYZ032-033-054-058-061-
     063.
MA...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR MAZ001-025.
     WIND ADVISORY UNTIL 6 AM EST FRIDAY FOR MAZ001-025.
VT...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR VTZ013>015.
     WIND ADVISORY UNTIL 6 AM EST FRIDAY FOR VTZ013-014.

&&

SYNOPSIS...RCK
NEAR TERM...RCK/11
SHORT TERM...RCK
LONG TERM...KGM
AVIATION...KGM
HYDROLOGY...RCK
Hazardous weather outlook, Mar 10, 7:27 PM EST, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
727 PM EST THU MAR 10 2011

MAZ001-025-NYZ032-033-054-058-061-063-VTZ013-014-111200-
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-
EASTERN RENSSELAER-WESTERN GREENE-EASTERN COLUMBIA-WESTERN ULSTER-
BENNINGTON-WESTERN WINDHAM-
727 PM EST THU MAR 10 2011

...WIND ADVISORY IN EFFECT UNTIL 6 AM EST FRIDAY...
...FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS...THE
WESTERN ADIRONDACKS...CENTRAL AND SOUTHEAST CATSKILLS...AND THE
NORTHERN AND CENTRAL TACONICS OF EAST CENTRAL NEW YORK...AND THE
SOUTHERN GREEN MOUNTAINS IN VERMONT.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS ARE REQUESTED TO SEND REPORTS OF MEASURED WIND
GUSTS OF 40 MPH OR GREATER...AND REPORTS OF TREES...TREE
LIMBS...DOWNED POWER LINES OR STRUCTURAL DAMAGE...AS WELL AS
MEASURED RAINFALL OF AN INCH OR MORE OR ANY REPORTS OF FLOODING TO
THE NATIONAL WEATHER SERVICE VIA TELEPHONE OR THE SEVERE WEATHER
REPORT FORM ON THE INTERNET.

CTZ001-013-NYZ038>043-047>053-059-060-064>066-082>084-VTZ015-111200-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-EASTERN WINDHAM-
727 PM EST THU MAR 10 2011

...FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...THE SOUTHEAST ADIRONDACKS...LAKE GEORGE SARATOGA
REGION...MOHAWK VALLEY...SCHOHARIE VALLEY...NORTHERN
CATSKILLS...GREATER CAPITAL DISTRICT...MID HUDSON VALLEY AND SOUTHERN
TACONICS OF EAST CENTRAL NEW YORK...AND EXTREME SOUTHEAST VERMONT.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS ARE REQUESTED TO SEND REPORTS OF MEASURED
RAINFALL OF AN INCH OR MORE OR ANY REPORTS OF FLOODING TO THE
NATIONAL WEATHER SERVICE VIA TELEPHONE OR THE SEVERE WEATHER
REPORT FORM ON THE INTERNET.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 9:27 PM ESTAreal Flood WarningALYNorthwest Hills Planning Region36 hr

Nearby

River Flood Warnings in Connecticut, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.